# SDR CA190502007

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-545
- Aircraft time: 3,040 hours
- Engine: Hnywl AS90731E
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: P131171
- Condition: Damaged
- Location: Flt Controls
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ARRIVED WITH A `FLTCTRL FAULT` CAS MESSAGE. THE FAULT WAS `THE SECONDARY POWER OF REU UNIT 5 IS DISCONNECTED OR FAILED` AFTER A LENGHTY INVESTIGATION FOUND WIRE C60BA22 DAMAGED FROM CONTACT WITH THE AFT MAIN SHIP BATTERY. THIS WIRE RUNS FROM PIN 77 AT CONNECTOR J2233 TO PIN C2 ON RELAY C-K213 (FBW BACKUP BAT AUX 1 RLY). SEVERAL OTHER WIRES SHOWED CHAFING ON THE INSULATION. C60BA22 WAS REPAIRED AND ASSOCIATED WIRES RE PROTECTED. WIRE BUNDLE WAS RE POSITIONED TO AVOID FUTURE CONTACT. LEGACY FLEET WILL BE INSPECTED FOR THIS CONDITION AND REPAIRED AS NECESSARY. (TC# 20190502007)
